# SDR SIMA200705712

- Difficulty date: February 23, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 16,705 hours, 16,573 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: A12775
- Condition: Failed
- Location: Zone 700
- Part time: 16,705 hours, 16,573 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LOUD THUMP HEARD FROM NOSE WHEEL WELL AREA DURING CLIMB AND CRUISE, THUMPS FELT IN FIRST OFFICER'S LEFT RUDDER PEDAL, SOUNDS LIKE NOSE WHEEL STEERING IS ACTIVATED.  REMOVED AND REPLACED NOSE GEAR PROXIMITY SWITCH IAW EMB AMM 32-61-01.  OPERATIONAL CHECK GOOD, FUNCTIONAL CHECK FLIGHT PERFORMED WITH NO DEFECTS NOTED.  RETURNED AIRCRAFT TO SERVICE.
